# SDR CA991209046

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 60093000116
- Condition: Failed
- Location: Te Flap
- Part time: 5,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OCCASIONALLY FLAPS FAILED IN COLD WEATHER.  NR 3 ACTUATOR REPLACED AND PROBLEM WENT AWAY.
